Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6 Publications


2022 | Journal Article | IST-REx-ID: 10765 | OA View | DOI | Download Preprint (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 11717 | OA
Rigidity of Newton dynamics
K. Drach, D. Schleicher, Advances in Mathematics 408 (2022).
View | DOI | Download Published Version (ext.)
 

2021 | Journal Article | IST-REx-ID: 9036 | OA
The metric property of the quantum Jensen-Shannon divergence
D. Virosztek, Advances in Mathematics 380 (2021).
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 10033 | OA
The Atiyah-Bott formula and connectivity in chiral Koszul duality
Q.P. Ho, Advances in Mathematics 392 (2021).
View | Files available | DOI | arXiv
 

2017 | Journal Article | IST-REx-ID: 9588 | OA
Resilience for the Littlewood–Offord problem
A.S. Bandeira, A. Ferber, M.A. Kwan, Advances in Mathematics 319 (2017) 292–312.
View | DOI | Download Preprint (ext.) | arXiv
 

2007 | Journal Article | IST-REx-ID: 8511 View | DOI
 

Filters and Search Terms

issn=0001-8708

Search

Filter Publications